# SDR ASOA201002003

- Difficulty date: December 8, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL HAS MINOR CORROSION AT SEAT LOCATION 12CD.   REMOVED MINOR CORROSION ON RT SIDE SEAT RAIL.  REMOVED .008" MATERIAL AT LOCATION 12CD. IAW SRM 51-21-06.  CONTACT MFG FOR DAMAGE LIMITATIONS AND REPAIR PROCEDURE.  REPLACE SEAT IAW STEP 3.  REMOVED RT SIDE SEAT RAIL AT LOCATION 12CD. IAW AMM 53-01-11-000-802.  RECEIVED SERVICEABLE SEAT TRACK SECTION. PN 601R38312-137 FOR REPLACEMENT OF SECTION BETWEEN FS 559 TO 559+80 ON RT SIDE SEAT RAIL. MFG THD NO LONGER REQUIRED. PICKED UP FASTENER HOLES AND COUNTERSINKS. IAW SRM 51-40-11 AND 51-41-02.  INSTALL SERVICEABLE SEAT TRACK SECTION.  INSTALLED SERVICEABLE RT SIDE SEAT RAIL AT SEAT LOCATION 12CD IAW AMM 53-01-11-400-802.  THIS IS A MINOR REPAIR.
